# SDR USAA2011050991812

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,684 hours, 18,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367228200200
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - COMPOSIT MATERIAL MISSING ON CABIN FLOOR PANEL 151ZG LOCATED BETWEEN FR56 TO FR58 & BETWEEN -Y254 TO Y254.  REPLACED CABIN FLOOR PANEL 151ZG LOCATED BETWEEN FR56 TO FR58 & BETWEEN -Y254 TO Y254 IAW MCGILL IRM 9701 REV G.
